Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A subgroup theorem for free nilpotent groups


Author: S. Moran
Journal: Trans. Amer. Math. Soc. 103 (1962), 495-515
MSC: Primary 20.40
DOI: https://doi.org/10.1090/S0002-9947-1962-0155886-6
Erratum: Trans. Amer. Math. Soc. 112 (1964), 79-83.
MathSciNet review: 0155886
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.40

Retrieve articles in all journals with MSC: 20.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1962-0155886-6
Article copyright: © Copyright 1962 American Mathematical Society